Nov 13, 2003 - 9:18 pm
My mother was diagnosed with a brain tumor in June. Two days after her diagnoses she had brain surgery. They removed it in pieces. It was the size of the bottom of a 32oz. cup. They didn't get it all. She came out of sugery well. She does have some side effects of the tumor. Her memory and thought process isn't the same. She underwent seven weeks of radiation and chemo by IV every eight weeks. Then just last month the MRI showed that the tumor was already growing back. They put her on a high dose chemo pill called temodar. Just had another MRI two days ago and shows that the pill has helped shrink the tumor or slow it down. The worst part is she will have to continue the chemo pill five days on and twenty-eight days off. This treatment along with the cancer itself is making her very very tired. The doctors all say that it is normal considering all the circumstances. The most frustrating thing is that the cancer will always grow back. If anyone else can relate to this in anyway please feel free to respond back. Thanks.